Hyperbolic pseudoinverses for kinematics in the Euclidean group

Selig, J.M. (2017). Hyperbolic pseudoinverses for kinematics in the Euclidean group. SIAM Journal on Matrix Analysis and Applications, 38(4), 1541-1559. doi: https://doi.org/10.1137/16M1090971

Abstract

More Information

Keywords: Euclidean group, pseudoinverse, indefinite inner product, manipulator Jacobian, screw system
Divisions: Schools > Engineering > Mechanical and Design
DOI: https://doi.org/10.1137/16M1090971
Date Deposited: 20 Nov 2017 12:04
Creators:
CreatorsORCID
Selig, JM0000-0002-6545-0673
Item Type: Article
Creators: Selig, JM
Depositing User: LSBU Open Access Team
Last Modified: 08 Feb 2019 11:00
Item ID: 1562

Download

Text
eucl_psi_simax-final.pdf - Accepted Version
Restricted to Repository staff only
Licence: Logo for Creative Commons Attribution Non-commercial license

Download (546kB)

Export Citation

Share

Statistics

IRStats2

Downloads
Activity Overview
3Downloads
252Hits

Statistics for this record are available via IRStats2